# SDR FDEA201205181868

- Difficulty date: May 18, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 81,326 hours, 33,784 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA6013501
- Condition: Misrepaired
- Location: Bs 879
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUT-OUT FWD SKIN AT STA 879 BETWEEN LONGERON 41 RT AND LONGERON 43 RT MISREPAIRED.  CARRIED OUT REPAIR IAW EA 8-5330-160619 PART 1.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
